Certified Medical Magazine by WMA, ACSA, HON
FAQs
12
0
Menu

Do you have your period with the contraceptive injection?

By Silvia Azaña Gutiérrez B.Sc., M.Sc. (embryologist).
Last Update: 02/09/2022

Yes, although one of the side effects of the contraceptive injection is alterations in menstruation. Therefore, lighter or irregular periods may appear, and even the absence of menstruation.

In this last case of absence of menstruation, which can occur when the woman has been taking the contraceptive injection for some time, it is normal to worry about whether an unwanted pregnancy has occurred. However, as long as the injection has been administered on time, the possibility of pregnancy is quite low.

 Silvia Azaña Gutiérrez
Silvia Azaña Gutiérrez
B.Sc., M.Sc.
Embryologist
Graduate in Health Biology from the University of Alcalá and specialized in Clinical Genetics from the same university. Master in Assisted Reproduction by the University of Valencia in collaboration with IVI clinics.
License: 3435-CV
Embryologist. Graduate in Health Biology from the University of Alcalá and specialized in Clinical Genetics from the same university. Master in Assisted Reproduction by the University of Valencia in collaboration with IVI clinics. License: 3435-CV.